# SDR SWAA2022031066535

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AT LEVEL OF WBL 190.97 ATTACHET WEB OUTBD SIDE AT LT WING (1 EA) 2022-55623 / [01] TASK CARD COMPLETED;[02] REPLACED ANGLE TRAILING EDGE AT LEVEL OF WBL 190.97 ATTACHET WEB OUTBD SIDE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING 115A6200 SHEET 10 REV - SEE INDIVIDUAL SING OFF BELOW;[03] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
